Vol. 6, No. 5, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A Lichnerowicz estimate for the first eigenvalue of convex domains in Kähler manifolds
1001–1012

Vincent Guedj, Boris Kolev and Nader Yeganefar

Sharp modulus of continuity for parabolic equations on manifolds and lower bounds for the first eigenvalue
1013–1024

Ben Andrews and Julie Clutterbuck

Some minimization problems in the class of convex functions with prescribed determinant
1025–1050

Nam Q. Le and Ovidiu Savin

On the spectrum of deformations of compact double-sided flat hypersurfaces
1051–1088

Denis Borisov and Pedro Freitas

Stabilization for the semilinear wave equation with geometric control condition
1089–1119

Romain Joly and Camille Laurent

Instability theory of the Navier–Stokes–Poisson equations
1121–1181

Juhi Jang and Ian Tice

Dynamical ionization bounds for atoms
1183–1211

Enno Lenzmann and Mathieu Lewin

Nodal count of graph eigenfunctions via magnetic perturbation
1213–1233

Gregory Berkolaiko

Magnetic interpretation of the nodal defect on graphs
1235–1242

Yves Colin de Verdière